# SDR AUS20010751

- Difficulty date: July 17, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 7863911028
- Condition: Unserviceable
- Location: Fuel Control/Tur
- Component: Fuel Control/Tur, Pwa, PW120A
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE HYDRO MECHANICAL UNIT (HMU) FAULTY.
